# SDR REXA2014021200203

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 22,374 hours, 19,607 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Open
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S LIFE VEST FOUND OPEN.  R & R LIFE VEST IAW AMM 25-61-03.
